Jump to content

Search the Community

Showing results for tags 'compounding'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi Everyone, I'm pleased to find this forum, but I am sorry that it is for the reason it is. It is amazing how many people are suffering from AD WD, and the symptoms and length of time it can take. I found this site from searching withdrawal symptoms, because today is my 10th day at my lower dose and I have been feeling worse today than at any time since I halved my dosage. Recently I became absolutely miserable about my aches and pains, which were stopping me from doing things around the house and causing sleep problems. I started wondering about them and then remembered that I had had to go off Prozac (about 20 years ago) when I got muscle weakness. St John's Wort also caused similar but not as bad muscle weakness so I stopped that too. I started researching AD symptoms and made (what seems to be) the connection that I have Serotonin Syndrome so I made the decision to reduce my Pristiq from 100 mg to 50 mg. The doctor suggested alternating between 100 & 50 for 2 months, but because the aches and pains are debilitating I decided to see how I went going straight to 50. After a couple of days I did get mild zapping / electric shock sensations, and also headaches for several days at the end of the 1st week. I slept a lot over the first 3 days (and was able to sleep at night). Then I had several nights where I had trouble sleeping. Last night I slept through for the first time. I had several days where I had an upset stomach which I had thought was a tummy bug but I now realise it is possibly from the withdrawal. At this time, I am feeling achy (a bit like the flu), different from being on the higher dose. This surpised me because I had been going well. Thinking back, the first few days I wasn't drinking coffee. Then I started having coffee in the morning again and yesterday I had one at breakfast and then another at lunchtime. What I have read on this site confirms my suspicion that it may be the cause of me not feeling as good as I had so no more coffee for me. Yesterday I decided that I need to started taking more care of my nutrition (I haven't had much of an appetite lately), and what I have read here confirms this. I am taking one day at a time, and I am not making any decision yet as to whether I will go off the Pristiq completely or stay on the 50 mg. At the end of last year I completed a free Government funded online workshop (I'm in Australia) which I found very helpful. Even though I had previously seen a psychologist, had done a lot of reading of books and internet articles and "knew" CBT (which I have nicknamed Change Bad Thinking) I found that doing the workshop (which was over 8 weeks) was very helpful because it was practising the CBT, instead of just knowing it. I'd like to take this opportunity to wish everyone all the best as you deal with whatever you are going through. Unfortunately, that is the hard part. We have to go through it ourselves. Thankfully, though, others can support us. Take care everyone. ChessieCat
  2. University of British Columbia Pharmaceutical Sciences Student Journal, Volume 3, Issue 1, March 21 2016, pages 31-33. Preparation of Lower Dosages of SNRI Antidepressants to Ameliorate Discontinuation Symptoms: Two Case Studies. Benton Attfield, B.Sc. (Biology), B.Sc. (Pharm) Lori Bonertz, B.Sc. (Pharm) Cory Hermans, B.Sc. (Pharm) Valerie Kantz, Senior Pharmacy Technician. Full text pssj-v03-i01_attfield.pdf Abstract There is a large body of evidence showing that adverse effects experienced with antidepressant treatment ameliorate over time and that disease-state symptoms improve for many patients. However, there is a paucity of information relating to how to stop these medications when a patient’s depression has remitted. Presented here are two cases that demonstrate the role pharmacists play in helping patients discontinue SNRI medications through the preparation of lower strength dosage forms. From the paper:
×
×
  • Create New...